Bisacodyl 10 mg. adult

Bisacodyl 10 mg. adult
€ 14.00
Add to Cart
Bisacodyl in the form of suppositories is laxative, cathartic medicine. Bisacodyl stimulates colonic motility through direct action on nerve endings in the intestinal mucosa.

Bisacodyl 10 mg. adult

 
 
Bisacodyl SOPHARMA WHAT IS AND WHAT IT IS USED
Bisacodyl in the form of suppositories is laxative, cathartic medicine. Bisacodyl stimulates colonic motility through direct action on nerve endings in the intestinal mucosa.
The product is used for short-term symptomatic treatment of constipation (constipation) with weakened tone and motility of the colon, for cleansing of the bowel prior to diagnostic or surgical procedures.
2 BEFORE USING bisacodyl SOPHARMA
Do not use bisacodyl suppositories Sopharma
• if you are allergic (hypersensitive) to the active substance or to any of the ingredients of bisacodyl Sopharma;
• if you have severe abdominal pain (may be symptoms of a condition called "acute abdomen," which requires surgery);
• If you have bleeding from the rectum (fissures, cracks, hemorrhoids);
• acute enterocolitis (inflammation of the small and large intestine);
• in intestinal obstruction;
• if you are dehydrated (dehydrated);
• if you have a tumor of the colon.
Take special care with bisacodyl Sopharma
• Do not use (more than 5 days) with unexplained constipation (constipation).
• Prolonged and unreasonable use of the product should be avoided.
• Suppositories should be used with caution in elderly patients, in patients with cardiovascular disease (high blood pressure, chronic heart failure), exhausted and sick with fever.
• The product should be used with caution in diagnostic unexplained abdominal pain, nausea and vomiting.
• Indefinite gastrointestinal discomfort lasting more than two weeks requires prior consultation with a physician before taking bisacodyl Sopharma.
• The application of higher doses may result in the development of abdominal pain, mucus secretion, and significant loss of water.
• The product is used in cases where taken hygienic dietary measures (diet rich in fruits and vegetables and increased physical activity) did not show efficacy.
• Do not use in children under 10 years only under medical supervision.
Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Tell your doctor if you are taking cardiac glycosides (medicines to treat heart failure), diuretics (drugs drainage), glucocorticoids (hormonal products), local anesthetic (pain-relieving) drugs.
Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.
pregnancy
Bisacodyl should not be used during pregnancy, especially during the first trimester, except in cases where the benefit to the mother of its use outweighs the risk to the fetus.
breastfeeding
Not recommended for use during breastfeeding. In need of maternal treatment with bisacodyl is recommended to consult a doctor.
Driving and using machines
Bisacodyl not affect your ability to drive and use machines.
3 HOW TO USE bisacodyl SOPHARMA
Always use bisacodyl suppositories Sopharma exactly as prescribed by your doctor. If you are not sure, ask your doctor or pharmacist.
dosage
Short-term treatment of constipation (constipation)
? Adults and children over 10 years: 1 suppository 10 mg daily for immediate effect.
? Children from 2 to 10 years: 1 suppository 5 mg daily immediate effect.
? Children 10 years and younger children with chronic constipation can be treated with bisacodyl only on prescription.
* Bisacodyl should not be used in children under 2 years of age.
Preparation for diagnostic procedures and preoperative preparation
Should be used only under medical supervision.
? Adults and children over 10 years
2 bisacodyl tablets (10 mg) in the morning and evening, followed by 1 suppository (10 mg) in the morning.
? Children from 4 to 10 years
1 bisacodyl tablet (5 mg) in the evening, followed by 1 suppository (5 mg) in the morning.
Route of administration and duration
Bisacodyl Sofarma suppositories administered rectally.
Their effect usually occurs 30 minutes after administration. The duration of treatment with the product must not be more than 7 days.
If you feel that the effect of the drug is too strong or too weak, please consult your doctor.
If you use more than the amount of bisacodyl Sopharma
Can be observed abdominal cramps, diarrhea with loss of large amounts of fluids and electrolytes (muscle weakness, low blood pressure, abnormal heart rate).
If you use more than the prescribed dose, contact your doctor or nearest hospital.
If you have any further questions on the use of this product, ask your doctor or pharmacist.
4 POSSIBLE SIDE EFFECTS
Like all medicines, bisacodyl Sopharma can cause side effects, although not everybody gets them.
Side effects are mainly related to the gastrointestinal tract.
Gastrointestinal disorders
Common: abdominal pain and colic (occurs more often in people with severe constipation for a long time applied products); nausea and general abdominal discomfort; diarrhea of varying intensity, which in turn can lead to the development of disorders of fluid and electrolyte balance.
Uncommon: vomiting.
Not known: colitis.
Immune System
Not known: hypersensitivity.
General disorders and administration site conditions
Not known: local redness, itching, irritation in the anal area.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.
5 HOW TO STORE bisacodyl SOPHARMA
? Keep out of reach of children.
? Store in the original package to protect from light.
? Do not store above 25 ° C.
? Do not use bisacodyl Sopharma after the expiry date stated on the carton.
? The expiry date refers to the last day of that month.
? Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required.
? These measures will help to protect the environment.
6 FURTHER INFORMATION
What does bisacodyl Sopharma
• The active substance is bisacodyl 5 mg or 10 mg.
• The other ingredients are: Myglyol 812, hard mass.
 
 
€ 14.00
Add to Cart
Close